Fredholm one-dimensional boundary-value problems in Sobolev spaces

  • O. M. Atlasiuk
  • V. A. Mikhailets

Abstract

For systems of ordinary differential equations on a compact interval, we investigate the character of solvability of the most general linear boundary-value problems in Sobolev spaces. We find the indexes of these problems and obtain a criterion of their well-posedness.
Published
25.10.2018
How to Cite
AtlasiukO. M., and MikhailetsV. A. “Fredholm One-Dimensional Boundary-Value Problems in Sobolev spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 10, Oct. 2018, pp. 1324-33, http://umj.imath.kiev.ua/index.php/umj/article/view/1638.
Section
Research articles